# SDR CALA2025102810675

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 82,055 hours, 30,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880020
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE R3 WINDOW FRAME E-F CRACK REPAIR, ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5311-03408 ON OR BEFORE 24 OCT 2027. WHILE PERFORMING EA 5310-08195 OP 002  ON R3 WINDOW FRAME, CRACK FOUND ON 3RD LOWER HOLE, REPAIR OF WINDOW FRAME ACCOMPLISHED PER ECRA: 5311-03408.
